# SDR HALA2009071600301

- Difficulty date: July 16, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,091 hours, 16,812 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT MAIN AND TOTAL FUEL QTY IND DISPLAYS FLUCTUATE +/- 300 LBS FUEL QTY TEST NORMAL.  FLUCTUATION IS RAPID AND CONTINUOUS.  RAN BITE CHECK OF FUEL QUANTITY PROCESSOR BOTH CH 1 AND CH 2 NO FAULTS FOUND. UNABLE TO VERIFY PROBLEM AT THIS TIME AC OK FOR SVC.
